# SDR IPXA10563205

- Difficulty date: October 5, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Bs 879-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO BAY FLOOR PANEL BS 879 - 900 BL - RBL 25, WL 208 HAS ONE DAMAGED INSERT AND 7 DISBONDED INSERTS.  FABRICATED NEW MAIN CARGO BAY FLOOR PANEL IAW EO B757-5320-9692-G AND EO B757-5100-33281 B.
